# SDR DL72S950997

- Difficulty date: March 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N496DA
- Make and model: Boeing 727232
- Aircraft serial: 21076
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bearing Mount
- Condition: Corroded
- Location: L/H Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG FWD TRUNNION BEARING MOUNT CORRODED ON INBD FACES AND ALL FOUR BORES.
